# SDR UALA2010091403411

- Difficulty date: September 11, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,088 hours, 11,909 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 8242
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STATUS MESSAGE LT ENGINE OVERHEAT LP 2. FOUND LOOP OUT OF RESISTANCE. 1.628K OHMS'. SWAPPED DET CARD, NO HELP. BACK TO ORIGINAL POSITION. SUSPECT TS681 OR WIRING. REPLACED UPPER LOOP 2 PER MM. OP CHECKED OKAY. NO EICAS MESSAGE.
